Dec 15, 2001
I recently met a guy at a bar and we had oral sex, a week later he had to go the dentist for a tooth problem and now he's taking Nystantin Supension could you tell me why, because that particular medicine is used for fungus right! and he's very secretive I think, but look at the circumstances surrounding us.
Response from Mr. Kull
Guessing is not a good idea, because you may be jumping to wild conclusions. Try communicating with your partner about your concerns. He may be able to provide more accurate answers.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Stinging Pain Could I Have Acute HIV Infection
- Itchy Rash After Sex With Hooker Sign Of HIV AIDS
- Itchy Red Spots After Drinking After Someone Sign Of HIV AIDS
- Purple Spots After Fingering Stripper Sign Of HIV AIDS
- Tingling Lips After Sucking Penis Worried I Have HIV
- Smelly Vagina Always Mean An Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.